# SDR MTNA0110001

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N924FE
- Make and model: Cessna 208B
- Aircraft serial: 0024
- Aircraft time: 9,250 hours, 12,521 cycles
- Engine: Pwa PT6A114
- Engine time: 8,940 hours, 11,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THE PIC REPORTED A SMOKE SMELL AND SAW SMOKE IN THE COCKPIT.  DECLARED AN EMERGENCY AND DID AN AIR TURNBACK AND LANDED SAFELY.  TAXIED CLEAR OF THE RUNWAY AND WAS MET BY EMERGENCY RESPONDERS.  THE AIRCRAFT WAS SHUT DOWN AND TOWED TO THE RAMP.  TROUBLESHOOTING IS NOW IN PROGRESS.
